# SDR ABXA2022030130

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 67,085 hours, 46,878 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: 7321330001
- Part serial: 111034
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON LEFT ENGINE START, ENGINE VALVE DID NOT EXTINGUISH, ABORTED START. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED LEFT ENGINE CONDITION MOTOR.  IAW 76-11-01  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
